Heat content asymptotics with singular initial temperature distributions

M van den Berg, P Gilkey, R Seeley

Research output: Contribution to journalArticle (Academic Journal)peer-review

12 Citations (Scopus)

Abstract

We study the heat content asymptotics with either Dirichlet or Robin boundary conditions where the initial temperature exhibits radial blowup near the boundary. We show that there is a complete small-time asymptotic expansion and give explicit geometrical formulas for the first few terms in the expansion.
Translated title of the contributionHeat content asymptotics with singular initial temperature distributions
Original languageEnglish
Pages (from-to)3093 - 3122
Number of pages30
JournalJournal of Functional analysis
Volume254, issue 12
DOIs
Publication statusPublished - Jun 2008

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'Heat content asymptotics with singular initial temperature distributions'. Together they form a unique fingerprint.

Cite this